# SDR DALA2019061103516

- Difficulty date: June 7, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 73,762 hours, 12,543 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE, DUE TO AFTER SELECTING WEATHER RADAR DURING CLIMBOUT, RDR WENT INTO TEST MODE AND COULD NOT RESET ATLMS, WITH WEATHER ENROUTE. CORRECTIVE ACTION; MTC REPLACED THE CONTROL PANEL AND TRANSCEIVER. NOGO ODI COMPLIED WITH.
